PCOS UK (Verity)
3,433 members1,016 posts

Mini pill and periods

Hi just looking for some advice I went to ths docs and he has told me I have pcos from an u/s I had a while back. I was put on the mini pill and told to take one pack then have a 7 day break. I have still been struggling with pain nausea and fatigue throughout but the last few days these symptoms have all gotten worse and now I have my period ano I can hardly stand I'm in that much pain and can't eat I'm that nauseous! But my big concern is that although when I go to the toilet I have quite big bright red clots when I urinate yet only a bit of spotting on my pad!! I have never had that happen before has anyone else experienced this and could it be due to the pill?? Sorry for tmi and thanks in advance for any information xx

2 Replies
oldestnewest

mini pill is rubbish from a pcos point of view. Pain wise, it sounds more like endo rather than pcos as pcos doesn't cause extreme pain. I would ask your GP to refer you to an endocrinologist as they deal with both pcos and endo (it isn't uncommon to have both either). Also look at the NICE guidelines too as it will tell you what to expect when it comes to pcos and the NHS. Don't let them send you to a gynae, it is an endo you need.

Reply

Hi thank you for your help I have been back to my doctor and he also suggested it could be endo and has referred me over to my local bsge registered hospital for further investigation. So hopefully I can get some answers x

1 like
Reply

You may also like...